# SDR AC2A119028

- Difficulty date: February 23, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N427CU
- Make and model: Bell 427
- Aircraft serial: 56047
- Aircraft time: 2,542 hours
- Engine: Pwc PW207D
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Fitting
- Part number: 427034851101
- Condition: Damaged
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP SOME WORKING RIVETS WERE FOUND ALONG WITH SHEARED RIVET HEADS AT THE TAILBOOM WHERE THE TAIL ROTOR GEARBOX SUPPORT FITTING ATTACHES.
